Economics at your fingertips  

Feedback Systems on Extended Hilbert Space-Normality and Linearization

Messaoudi Khelifa

Journal of Mathematics Research, 2020, vol. 12, issue 2, 28

Abstract: The study of the normality of a feedback system on an extended Hilbert space has been made. The results of approximation of the solutions of such a nonlinear system by another linear are also established. This study represents an extension of the work of (Vaclav Dolezal, 1979), on a Hilbert space.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2020-04-18
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:2:p:28